PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

$p$-adic $L$-functions and classical congruences

Volume 194 / 2020

Xianzu Lin Acta Arithmetica 194 (2020), 29-49 MSC: Primary 11A07; Secondary 11B68, 11B65, 11S40. DOI: 10.4064/aa181207-2-5 Published online: 21 February 2020

Abstract

Using $p$-adic analysis and $p$-adic $L$-functions, we show how to extend classical congruences (due to Wilson, Gauss, Dirichlet, Jacobi, Wolstenholme, Glaisher, Morley, Lehmer and other people) to modulus $p^k$ for any $k \gt 0$.

Authors

  • Xianzu LinCollege of Mathematics and Informatics
    & FJKLMAA
    Fujian Normal University
    Fuzhou, 350108, China
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image